Alert archive / South Carolina / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 57, NWS Columbia, SC

June 25, 2013Lexington County, Richland County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jun 25, 2013, 3:29 PM EDT for Lexington County, Richland County, South Carolina. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2013, 3:29 PM EDT (19:29 UTC)
Expired
Jun 25, 2013, 4:30 PM EDT
In force
61 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Lexington County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 6 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 3:57 PM EDTTSTM WND DMG3 Wsw Seven Oaks, SCSC HIGHWAY PATROL REPORTS POWER LINES DOWN ON MILL STREAM RD AT CORLEY MILL RD.
Jun 25, 3:58 PM EDTTSTM WND DMG3 Sw Seven Oaks, SCSOCIAL MEDIA REPORT OF A LARGE TREE COMPLETELY BLOCKING THE ROAD ON MILLSTREAM RD. HALFWAY BETWEEN HOPE FERRY RD AND CORLEY MILL RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2116 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2116 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WUUS52 KCAE 251929
SVRCAE
SCC063-079-252030-
/O.NEW.KCAE.SV.W.0057.130625T1929Z-130625T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
329 PM EDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LEXINGTON COUNTY IN CENTRAL SOUTH CAROLINA
  CENTRAL RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 430 PM EDT

* AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF LEXINGTON...AND MOVING EAST AT 15 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE FIVE POINTS...
  WOODFIELDS...WEST COLUMBIA...ST. ANDREWS...SPRINGDALE...SOUTH
  CONGAREE...RED BANK...PINE RIDGE...OAK GROVE...LEXINGTON...IRMO...
  FOREST ACRES...DENTSVILLE...COLUMBIA...CAYCE AND ARCADIA LAKES

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.

LAT...LON 3386 8099 3388 8100 3387 8104 3382 8104
      3388 8148 3407 8140 3408 8139 3409 8140
      3413 8138 3409 8091
TIME...MOT...LOC 1928Z 276DEG 11KT 3401 8132

$$

HC
1 follow-up statement
536 
WWUS52 KCAE 252002
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
402 PM EDT TUE JUN 25 2013

SCC063-079-252030-
/O.CON.KCAE.SV.W.0057.000000T0000Z-130625T2030Z/
LEXINGTON SC-RICHLAND SC-
402 PM EDT TUE JUN 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR RICHLAND AND LEXINGTON COUNTIES...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LEXINGTON...MOVING
EAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK
GROVE...SOUTH CONGAREE...ST. ANDREWS...SPRINGDALE...FIVE POINTS...
WOODFIELDS...WEST COLUMBIA...PINE RIDGE...FOREST ACRES...
DENTSVILLE...COLUMBIA...CAYCE AND ARCADIA LAKES

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.

LAT...LON 3386 8099 3388 8100 3387 8104 3382 8104
      3388 8146 3405 8131 3412 8123 3409 8091
TIME...MOT...LOC 2002Z 276DEG 11KT 3400 8120

$$

HC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:06 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 25, 1:06 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
106 PM EDT TUE JUN 25 2013

.SYNOPSIS...
A DEEPENING UPPER LEVEL TROUGH OVER THE EASTERN US...ALONG WITH
ABUNDANT ATMOSPHERIC MOISTURE...WILL PROVIDE ABOVE NORMAL CHANCES
OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH
THE FORECAST PERIOD.

&&

.NEAR TERM /THROUGH TONIGHT/...
THIS AFTERNOON...HIGH PRESSURE WILL REMAIN OFFSHORE WITH A MOIST
SOUTHERLY FLOW PERSISTING ACROSS THE REGION. CHANCES OF SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON
HOURS. SEVERE THUNDERSTORM THREAT REMAINS LOW. WITH PWAT VALUES
OF 1.9 INCHES OR GREATER THE POTENTIAL FOR HEAVY RAIN WILL BE THE
BIGGEST ISSUE. WITH FLOW ALOFT ALSO REMAINING WEAK THE HEAVY
RAINFALL COULD COMBINE WITH SOME SLOW MOVING CELLS TO CREATE HYDRO
RELATED ISSUES...ESPECIALLY IN LOW LYING AREAS AND AREAS WHICH
HAVE RECEIVED LARGE AMOUNTS OF RAINFALL IN THE PAST COUPLE OF
DAYS. TEMPERATURES WILL BE AROUND 90...WITH SHOWERS AND THUNDERSTORMS
CREATING A WIDE VARIANCE IN TEMPERATURES THROUGH THE AFTERNOON.

TONIGHT...CONVECTION WILL DIMINISH WITH SUNSET AND LOSS OF
HEATING...WITH FOG POTENTIAL LATE TONIGHT ONCE AGAIN BEING A
CONCERN. WINDS ALOFT WILL BE A BIT STRONGER OVERNIGHT RESULTING IN
A POTENTIAL FOR FOG AND STRATUS. HAVE CONTINUED WITH MENTION OF
PATCHY FOG IN THE FORECAST. OVERNIGHT LOWS WILL AGAIN BE IN THE
LOWER 70S.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
UPPER HIGH WILL BUILD OVER THE SW US...WHILE UPPER ENERGY SHIFTS
EAST AND CUTS OFF OVER THE E GREAT LAKES...RESULTING IN A
DEEPENING UPPER TROUGH OVER THE SE CONUS. WEAK SURFACE RIDGE AXIS
WILL REMAIN GENERALLY JUST TO OUR SOUTH INTO WED...THEN SHIFT TO
THE S AND E WED NT/THU AHEAD OF AN UPPER DISTURBANCE AND SURFACE
TROUGH THAT WILL MOVE THROUGH LATE THU/THU NT. HIGH LEVELS OF
ATMOSPHERIC MOISTURE ARE EXPECTED TO CONTINUE THROUGH THURSDAY.
GENERALLY DIURNAL HIGH CHANCE TO LOW LIKELY POPS WED/THU...WITH
INDICATIONS OF SOME DRIER AIR ENTERING THE WESTERN CAROLINAS AND
OUR NORTHERN FA BEHIND THE TROUGH FRIDAY. SO...TRENDED POPS DOWN
FRIDAY...ESP NORTH FA.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
GFS/ECMWF INDICATE UPPER ENERGY ROUNDING THE BASE OF THE UPPER
TROUGH AND MOVING THROUGH OUR REGION SAT/SUN. CONTINUED VERY HIGH
PW VALUES. BY MON INTO MID WEEK...ADDITIONAL UPPER ENERGY WILL
DIVE DOWN THE BACK SIDE OF THE NEARLY STATIONARY UPPER LOW OVER
THE LAKES...AND DEEPEN THE UPPER TROUGH TO OUR WEST OVER THE MISS
VLLY...AS STRONG UPPER RIDGE CONTINUES OVER THE W CONUS. THERE
APPEARS TO BE THE POSSIBILITY THAT A PROLONGED PERIOD OF A DEEP S
TO SW FLOW AND A VERY MOIST ATMOSPHERE COULD SET UP OVER OUR
REGION...PROVIDING ABOVE NORMAL POPS/RAINFALL...AND POSSIBLE
FLOODING. A BLEND OF MOS AND HPC GUIDANCE GENERALLY PROVIDING HIGH
CHANCE TO LIKELY POPS...WHICH LOOKS GOOD.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
MIX OF CONDITIONS ARE EXPECTED TO OCCUR THROUGH THE PERIOD.
CONDITIONS THROUGH THE DAY WILL BE DEPENDENT UPON WHETHER SHOWERS OR
STORMS CAN IMPACT A TAF SITE.  OUTSIDE OF THE PRECIP...EXPECT VFR
CONDITIONS WITH SCATTERED TO BROKEN CLOUDS BETWEEN 3.5KFT AND 5KFT.
IF A SITE IS IMPACTED BY RAINFALL...BRIEF PERIODS OF MVFR
VISIBILITIES AND CEILINGS ARE EXPECTED TO OCCUR.  CONFIDENCE RIGHT
NOW IN REGARDS TO SHOWERS IMPACTING A TAF SITE ARE ABOUT 50
PERCENT...WHICH MATCHES THE SCATTERED NATURE OF THE CONVECTION
THROUGH THE AFTERNOON.  WILL PROBABLY GO WITH VCSH/VCTS SINCE
SHOWERS WILL BE AROUND AND NEAR AIRPORTS...THEN AMEND AS STORMS MOVE
INTO TAF LOCATION.  WINDS THROUGH THE PERIOD WILL GENERALLY BE
SOUTHERLY AT 7 KNOTS OR LESS. MAY SEE A RETURN OF MVFR/IFR FOG OR
STRATUS AGAIN WEDNESDAY MORNING.  THE REST OF WEDNESDAY SHOULD BE
SIMILAR TO WHAT WE HAVE SEEN THE PAST FEW DAYS...SKIES BREAKING OUT
AROUND 14Z...THEN VFR THROUGH 18Z WITH ISOLATED SHOWERS STARTING
AROUND 16Z.

EXTENDED AVIATION OUTLOOK...CIG/VSBY RESTRICTIONS POSSIBLE EACH
DAY IN MAINLY AFTERNOON/EVENING THUNDERSTORMS...AS WELL AS LATE
NIGHT/EARLY MORNING FOG/STRATUS.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Jun 25, 4:02 AM EDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
402 AM EDT TUE JUN 25 2013

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-260815-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
402 AM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SOME THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING MAY BE CAPABLE
OF PRODUCING BRIEF LOCALIZED HEAVY RAIN...AND FLOODING OF
ROADWAYS AND OTHER LOW LYING FLOOD PRONE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 25, 1:43 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
143 PM EDT TUE JUN 25 2013

SCZ016-251815-
CHESTERFIELD-
143 PM EDT TUE JUN 25 2013

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHESTERFIELD COUNTY
THROUGH 215 PM EDT...

AT 138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR CHERAW...DRIFTING SLOWLY TO THE EAST.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CHERAW...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3459 8002 3472 8002 3478 7993 3474 7988
      3468 7986 3466 7983 3466 7981 3464 7980
TIME...MOT...LOC 1743Z 265DEG 9KT 3470 7989
Local storm report, Jun 25, 2:22 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
222 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             CHERAW                  34.70N 79.90W
06/25/2013  E0.25 INCH       CHESTERFIELD       SC   PUBLIC

            PEA SIZED HAIL AND SOME MINOR STREET FLOODING IN THE TOWN
            OF CHERAW.

0219 PM     HEAVY RAIN       CHERAW                  34.70N 79.90W
06/25/2013  M1.31 INCH       CHESTERFIELD       SC   CO-OP OBSERVER

            COOP OBSERVER AT CHERAW WATER PLANT REPORTED 1.31 INCHES
            OF RAIN WITH THE RECENT THUNDERSTORM.

&&

DCM
Special weather statement, Jun 25, 2:41 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
241 PM EDT TUE JUN 25 2013

SCZ016-022-029-251945-
CHESTERFIELD-KERSHAW-LEE-
241 PM EDT TUE JUN 25 2013

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHESTERFIELD...
KERSHAW AND LEE COUNTIES THROUGH 345 PM EDT...

AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...8 MILES NORTHEAST OF CAMDEN...MOVING EAST AT 10
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BISHOPVILLE...CAMDEN...AND CASSETT...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3422 8062 3444 8059 3449 8017 3443 8016
      3436 8028 3433 8023 3434 8021 3437 8019
      3437 8017 3432 8017 3428 8013 3420 8011
TIME...MOT...LOC 1841Z 267DEG 12KT 3432 8048

HC
Special weather statement, Jun 25, 3:02 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
302 PM EDT TUE JUN 25 2013

SCZ020-026>028-252000-
LEXINGTON-NEWBERRY-RICHLAND-SALUDA-
302 PM EDT TUE JUN 25 2013

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEXINGTON...
NEWBERRY...RICHLAND AND SALUDA COUNTIES THROUGH 400 PM EDT...

AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...12 MILES NORTHWEST OF LEXINGTON...MOVING EAST
AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
LAKE MURRAY...IRMO...LEXINGTON AND OAK GROVE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3413 8110 3392 8116 3402 8170 3418 8147
TIME...MOT...LOC 1902Z 278DEG 9KT 3408 8141

HC
Special weather statement, Jun 25, 3:22 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
322 PM EDT TUE JUN 25 2013

SCZ021-022-252015-
FAIRFIELD-KERSHAW-
322 PM EDT TUE JUN 25 2013

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF FAIRFIELD AND KERSHAW
COUNTIES THROUGH 415 PM EDT...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...13 MILES NORTHWEST OF CAMDEN...MOVING EAST AT
10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CAMDEN...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&

LAT...LON 3421 8049 3425 8083 3427 8083 3426 8091
      3444 8091 3445 8046
TIME...MOT...LOC 1922Z 269DEG 11KT 3435 8080

HC

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 1:43 PM EDTSpecial Weather StatementCAEMarlboro32 min
Jun 25, 2:37 PM EDTAreal Flood AdvisoryCAEKershaw53 min
Jun 25, 2:41 PM EDTSpecial Weather StatementCAEKershaw64 min
Jun 25, 3:02 PM EDTSpecial Weather StatementCAELexington58 min
Jun 25, 3:22 PM EDTSpecial Weather StatementCAEKershaw53 min
Jun 25, 3:52 PM EDTSpecial Weather StatementCAEKershaw38 min
Jun 25, 4:04 PM EDTAreal Flood AdvisoryCAEFairfield, Kershaw, Lexington, Richland56 min
Jun 25, 4:15 PM EDTSevere Thunderstorm WarningCAEKershaw, Richland45 min
Jun 25, 6:58 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell62 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.